I am curious to know if anyone has ever had a reaction to subs that is similar to what I am having. It feels like (to me) that the subs are building up in my system and causing some symptoms that are similar to RA and Fibro. I was wondering if it is, in fact, my disease, or could it be the medication.
I understand that Subs can cause swelling and problems if you have a reaction to it, but according to my subs doc, that will show up within the first few weeks of taking it. I have been on subs since mid August and the first month my Fibro pain was at a 0-1 level. I feel as time goes by my symptoms are getting progressively worse. I have pain in my joints, hands, elbows, ankles, knees, hips... etc. For whatever reason, it seems to me that it is a build up of subs in my system. I was wondering if anyone else who has ever been on or is on this medication ever had something similar?
I will be going in for testing for RA, Lupus, MS, Thyroid, etc..all of the diseases that have similar symptoms to rule them out, but I feel except for the first month that I was on Subs, I have gone down hill in my pain/aches, etc.
I also just recently switched from Cymbalta to Savella to see if I would have better luck with this. So far, can't tell any difference. I am decreasing my Amitriptyline because it makes me too sleepy and I don't want to be on this med at all. (I was on 50mg and am down to 25mg a day.) I also take Buspar 3x day and Baclofen 3x day.
Any feedback would be greatly appreciated.